# SDR UPS07150907

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY AUX WALL MOUNTED MIRROR LIGHT IN LAVATORY INOP.  RELAMPED WITH A SERVICEABLE LAMP IAW A-300-600 AMM 33-51-21-4.
